# SDR DALA2023022801488

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 87,321 hours, 16,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 ON SERVICE CHECK FOUND 3R AND 3L EMERG EXTERIOR LTS INOP. CORRECTIVE ACTION: R/R 3R AND 4L EMERG LTS, NOW CHECKS OK PER B767-400 AMM 33-51. (9916739)
